RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 67, Issue 5  


Construction of maximal sets of linearly independent vector fields on spheres
V. E. Balabaev
643
On conditions for and the order of approximation of functions by operators of class $S_{2m}$
V. A. Baskakov
654
On the distributivity of the lattice of solvable totally local Fitting classes
N. N. Vorob'ev, A. N. Skiba
662
Stieltjes moments of entire functions of exponential type
F. N. Garif'yanov
674
The group of asynchronous automata and rational homeomorphisms of the Cantor set
R. I. Grigorchuk, V. V. Nekrashevych
680
Anisotropic norms of Dirichlet kernels and some other trigonometric polynomials
O. S. Dragoshanskii
686
Regularized traces of a perturbed Laplace–Beltrami operator on the unit two-dimensional sphere
V. V. Dubrovskii, S. A. Terent'ev
702
Partitions of groups into absolutely dense subsets
E. G. Zelenyuk
706
Wavelet decomposition of the space of discrete periodic splines
V. A. Kirushev, V. N. Malozemov, A. B. Pevnyi
712
A nonlocal boundary value problem for the Gellerstedt equation
M. Mirsaburov
721
Best simultaneous approximations: norms, signatures, and asymptotic directions
N. G. Moshchevitin
730
A basis analog of the $H$-function of several variables
Nguyen Xuan Thao
738
Global comparison of finite-dimensional reduction schemes in smooth variational problems
Yu. I. Sapronov, S. L. Tsarev
745
The convergence of Fourier series in eigenfunctions of the Schrödinger operator with Kato potential
V. S. Serov
755
Spherical analog of the complex form of trigonometric Fourier series; approximation
A. P. Terekhin
764
Theorems on unions of $U$-sets
N. N. Kholshchevnikova
778
Regularity criterion for a mathematical model of the laser
S. Yu. Shustikov
788

Brief Communications
On the classification problem for Birkhoff integrable systems with potentials of exponential type
K. V. Emel'yanov
797
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019